# SDR USAA2010020490278

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6516483
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - FORWARD ENTRY DOOR LOWER GATE CENTER BRACKET CONNECTION CRACKED.  REPAIRED FORWARD ENTRY DOOR LOWER GATE CENTER BRACKET CONNECTION IAW B737 SRM 52-10-02 REPAIR 3 AND EA 132860.
